# SDR UPS04242435

- Difficulty date: May 11, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,286 hours, 41,405 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING LE CAVITY INTERCOSTAL JUST OB OF NR 1 LEADING EDGE FLAP CENTER HINGE CASTING CRACKED AT IB LOWER FASTENER HOLE.  REPLACED INTERCOSTAL IAW DRG 65-17356.
